# SDR MALA975297

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 3417 - AFTER TAKEOFF, THE AIRCRAFT BEGAN TO ROLL TO THE LEFT.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK PROCEDURES.  THE AIRCRAFT RETURNED TO CRW.  ON POST FLIGHT CHECK, CREW VISUALLY CONFIRMED SPOILER DEPLOYED APPROXIMATELY HALF WAY.  MAINTENANCE REPLACED ROLL SPOILER ACTUATOR ON LEFT SIDE.  ALL CHECKS GOOD.  (M)
